International Journal of Advanced Research and Development

International Journal of Advanced Research and Development


International Journal of Advanced Research and Development
International Journal of Advanced Research and Development
Vol. 2, Issue 5 (2017)

Source coding based on binary tree


Shashi Kant Pandey, Vijay Dahiya

Information data can be stored in many ways and scientists are always looking for new and better ways to store strings of data without any loss of information with as little space as possible. Optimization of length of information bits or code is playing a key role in design of any encoding scheme. Huffman coding scheme provide an optimal length code for any given probability distribution of information, which is discussed here in this article.
Download  |  Pages : 361-365
How to cite this article:
Shashi Kant Pandey, Vijay Dahiya. Source coding based on binary tree. International Journal of Advanced Research and Development, Volume 2, Issue 5, 2017, Pages 361-365
International Journal of Advanced Research and Development